# SDR 2006UALA01538

- Difficulty date: August 7, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 27,956 hours, 10,572 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203500
- Condition: Out Of Tolerance
- Location: Lt Elevatr Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT AIRFRAME VIBRATION DURING CLIMB. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED ELEVATOR AND RUDDER CHECK.  RIGGED BOTH ELEVATORS 0.5 NOSE UP.  LEFT ELEVATOR BLUE SERVO ACTUATOR ROD END REPLACED.  RIGHT MLG OUTER DOOR SEAL AFT SECTION LOOSE, REPLACED SEAL.
